# SDR AWXA9500477

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C7 INSPECTION, FOUND FLOOR BEAM CORRODED AT SCREW HOLES, STATION 312, BLO 0 TO RBL 6.  REPLACED SECTION OF FLOOR BEAM PER SRM 53-10-9, FIG 5.  (M)
